This forum is an un-mediated, patient-to-patient forum for questions and support regarding Hepatitis B. Topics in this forum include but are not limited to, Causes, Diagnosis, Family and Relationships, Living With Hepatitis B, Research Updates, Treatment, Success Stories, Support, Symptoms.
I started taking tdf jan 8th 2013. For thepast month or so,i started having an itch. Initially, it was only itchy on mythighs. Now the itch is more frequent. If i dont take zyrtec,iwould have the itch at leastevrycouple of hours. Its now on myarms,neck, chest andlegs. The medicationworks well in loweringmyviral load. But this itchiness is unbearable. anyoneexperiencethis? Shouldichangemedication? And yif yes, what should i change to? How do i lessen these allergiy symptoms? Amalready taking vit d3 10000 units daily
Hi I am sorry I don't know what tdf is, when I treated with Inf, Riba and Incivek and got very itchy my doctor gave me a prescription, like an antihistimine to help with the itchiness. It helped a bit but I have to say that for what ever reason sometimes nothing helped. Good luck to you
I was on TDF, vit E 400mg, zinc 50mg, vit d3 10000iu daily. TDF made my urine tea colored and skin turning yellowish brown. I have had extensive work up by rheumatologist and gastroenterologist. URologist did cystoscopy but found nothing. Basically all tests came back normal. Finally my hepatologist switched me over to baraclude. The urine color normalized. Skin is lighter. Still have hives but not as bad. I talked to the rheumatologist and was told that some Asians don't have the proper enzymes to metabolize the drug and hence the side effects.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.